# SDR SWAA2022020100466

- Difficulty date: June 27, 2018
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 63,466 hours, 37,367 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221BF AFT O/B CORNER IS BROKEN AND HAS DAMAGED INSERTS / REMOVED AND REPLACED ALL DAMAGED INSERTS AND REPAIRED AFT O/B CORNER ON FWD CABIN FLOOR PANEL 221BF IAW SRM 53-00-50-2R-6. 57066U 7/2/18
